# SDR UALA2010112404348

- Difficulty date: November 23, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 32,573 hours, 13,215 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH WITH DENT ON RT SIDE OF FUSELAGE APPROX 6  INCHES AFT OF RADOME ABOVE ORANGE STRIPE WITHIN RVSM BOX AREA PER RAMP.  REWORKED ALLOWABLE DAMAGE USING MM53-11-11, MM53-00-11, MM51-73-00, MM51-75-12.
